# SDR 2007UALA00328

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 45,476 hours, 15,935 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS OUT AT DOORS 1R & 3R.  RELAMPED EXTERIOR EMERGENCY EXIT LIGHTS AT DOORS 1R AND 3R AND OPS CHECK GOOD.
